MathSciNet Relay Station
MathSciNet bibliographic data
MR1268351 (95c:34085) 34C37 (34C30 34C35 34E15 58F15)
Jones, C. K. R. T.; Kopell, N. Tracking invariant manifolds with differential forms in singularly perturbed systems. J. Differential Equations 108 (1994), no. 1, 64–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement